# SDR USAA960357

- Difficulty date: April 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N280AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22892
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corrosion
- Location: Bs 986.5
- Part time: 34,606 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND 71 INCHES BY 3 INCHES CORROSION FLOOR BEAM BS 986.5 LBL 25 TO RBL 46.  FILLER T-CAP AND SPLICES, REPAIRED PER SRM 53-10-9 TR 53-10-05C.  CORROSION TASK NR C53-107-02.  (M)
